Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes feeling exhausting,lack of concentration and cold hands with tingling?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I was diagnosed with hypertension (my blood pressure is normally on the slightly low side) but when I took it at home after feeling really dreadful, headaches, aches and disorientated) it was 169/109 and I had a pulse rate over 100. I had felt unwell and lethargic for about a week and had attributed it to a flu coming on and took over the counter meds. I had been under pressure at work and home and had not been sleeping well either. The doctor has prescribed me pur bloka and urbanol, together with a sleeping tablet. I started taking them a day and a half ago. I am now feeling less anxious but am exhausted and disorientated and still confused, lacking concentration and have cold hands with tingling now and then. I had blood taken today for numerous tests and will return to the doctor in 2 days. Could the prescribed medication be making me feel so dreadful?
Posted Tue, 25 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Possibly due to medication Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms The blood pressure of 169/109 is definitely on the higher side and requires re measurement by Physician and if still found high will require antihypertensive medication. Presence of persistent hypertension can cause headaches. As you are also suffering from anxiety and stress they could be contributing factors for your symptoms. The tablet Urbanol is an anti anxiety medication which has got sedative potential. This day time sedation could possibly explain the disorientation and confusion you must be facing. Factors which could be causing your symptoms 1. Stress 2. Work pressure 3. Lack of sleep 4. Inadequate intake of diet 5. Sedative potential of drugs 6. Hypoglycemia also needs to be considered and rule out by blood sugar levels 7. Endocrine cause like Hyperthyroidism also needs to be ruled out. I would suggest you to consult your Physician about further management and discuss these issues. I would suggest you the following which will definitely help 1. Antihypertensive if the blood pressure is high 2. Regular diet 3. Daily exercise 4. Meditation 5. Decreased consumption of caffeinated beverages in case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor